# SDR DALA2024010800218

- Difficulty date: January 2, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0136908) CORROSION AT FWD CARGO R/H ZEE CHANNEL IN MULTIPLE AREAS FROM STA 500A TO STA500L RBL25 WL 158. REPAIR FWD CARGO R/H ZEE CHANNEL FROM STA 500A-500D+10 AND STA 500H+10-500L RBL 25 WL 158 IAW B737 SRM 53-00-53-2R-5.
